MAUDE Adverse Event Report: MEDOS INTERNATIONAL SARL DELTAPAQ - PLATINUM MICROCOIL; NEUROVASCULAR EMBOLIZATION DEVICE

MEDOS INTERNATIONAL SARL DELTAPAQ - PLATINUM MICROCOIL; NEUROVASCULAR EMBOLIZATION DEVICE
Catalog Number DFS10102520
Medical Device Problem Code Stretched (1601)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This is initial/final mdr report being submitted with associated mfr# 2954740-2017-00072; 2954740-2017-00073; 2954740-2017-00074; 2954740-2017-00075; 2954740-2017-00076 and 2954740-2017-00077.Additional procode: krd.(b)(4).The deltapaq will not be returned, therefore the root cause of the advancement difficulty and the coil stretching cannot be determined.A review of the manufacturing documentation associated with this lot presented no issues during the manufacturing or inspection process that can be related to the reported complaint.Therefore, no corrective actions will be taken at this time.
 
Event or Problem Description
As reported by a health care professional, during an aneurysm coiling procedure the physician was unable to six pass coils through an unknown microcatheter.Upon trying again all the coils kinked.There were no damages noted on the complaint coils prior to use; however, it was reported that the coils were stretched when they were removed and they were removed along with the microcatheter.It is unknown if the catheter was removed for all the six coil and the target site for the coiling is unknown.The catheter used with the coils was reported to be kinked.No products were used with the concomitant devices prior to the encountered resistance.The procedure was completed using same like products.The healthcare professional also reported that a neuroscout guide wire did not pass through an unknown prowler catheter.There were no adverse events and the procedure was not prolonged due to the reported event.The complaint products are not available for return.
 
Additional Manufacturer Narrative
(b)(6).
 
Additional Manufacturer Narrative
(b)(6).

Brand Name
DELTAPAQ - PLATINUM MICROCOIL
Common Device Name
NEUROVASCULAR EMBOLIZATION DEVICE
Manufacturer (Section D)
MEDOS INTERNATIONAL SARL
chemin-blanc 38
le locle neuchatel
SZ 
MDR Report Key6497144
Report Number2954740-2017-00077
Device Sequence Number628416
Product Code HCG
UDI-Device Identifier00878528007999
UDI-Public(01)00878528007999(17)210331(10)S00019
Combination Product (Y/N)N
Initial Reporter CountryCO
PMA/510(K) Number
K142429
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Health Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 01/27/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/31/2021
Device Catalogue NumberDFS10102520
Device Lot NumberS00019
Was Device Available for Evaluation? No
Type of Report(Section G)FDA Requested
Initial Date Received by Manufacturer 04/03/2017
Supplement Date Received by ManufacturerNot provided
Not provided
Initial Report FDA Received Date04/17/2017
Supplement Report FDA Received Date06/21/2017
06/22/2017
Patient Sequence Number1